Connect
MJA
MJA

Severe symptomatic hypocalcaemia following a single dose of denosumab

Jennifer M McLachlan, Gavin M Marx and Margaret Bridgman
Med J Aust 2013; 199 (4): 242-243. || doi: 10.5694/mja13.10038
Published online: 2 September 2013

To the Editor: Denosumab, a receptor activator of nuclear factor κ-B (RANK) ligand inhibitor, is now considered first-line therapy to prevent skeletal-related events in patients with bone metastases secondary to breast cancer and castration-resistant prostate cancer.1,2

  • Jennifer M McLachlan
  • Gavin M Marx
  • Margaret Bridgman

  • Sydney Adventist Hospital, Sydney, NSW.

Correspondence: jenny.clare@gmail.com

Acknowledgements: 

We thank the patient for allowing us to report this case.

Competing interests:

No relevant disclosures.

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.